Alert archive / Oklahoma / Flash Flood Warnings in 2016

Flash Flood Warning 23, NWS Norman, OK

May 24, 2016Payne County, Oklahoma

NWS Norman, OK issued this flash flood warning at May 24, 2016, 3:57 PM CDT for Payne County, Oklahoma. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2016, 3:57 PM CDT (20:57 UTC)
Expired
May 24, 2016, 6:00 PM CDT
In force
2 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

County Payne County, OK

The radar

The Norman radar (KTLX), 98 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
250 J/kg
Mixed-layer CIN
-349 J/kg
Mixed-layer LCL
2092 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

641 
WGUS54 KOUN 242057
FFWOUN
OKC119-242300-
/O.NEW.KOUN.FF.W.0023.160524T2057Z-160524T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
357 PM CDT TUE MAY 24 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL PAYNE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 600 PM CDT
    
* AT 357 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS
  PRODUCING HEAVY RAIN OVER NORTHERN PAYNE COUNTY. UP TO TWO INCHES
  OF RAIN HAS FALLEN.

ADDITIONAL RAINFALL AMOUNTS OF TWO INCHES ARE POSSIBLE IN THE WARNED
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND... DONT DROWN.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3616 9682 3616 9662 3603 9662 3603 9684
      3608 9707 3620 9715 3624 9714 3625 9701
      3625 9682

$$
2 follow-up statements
274 
WGUS74 KOUN 242143
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
443 PM CDT TUE MAY 24 2016

OKC119-242300-
/O.CON.KOUN.FF.W.0023.000000T0000Z-160524T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PAYNE OK-
443 PM CDT TUE MAY 24 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
CENTRAL PAYNE COUNTY...

AT 442 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN FROM STILLWATER TO YALE. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN IN NORTHERN PAYNE COUNTY.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3616 9682 3616 9662 3603 9662 3603 9684
      3608 9707 3620 9715 3624 9714 3625 9701
      3625 9682

$$
245 
WGUS74 KOUN 242254
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
554 PM CDT TUE MAY 24 2016

OKC119-242304-
/O.EXP.KOUN.FF.W.0023.000000T0000Z-160524T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PAYNE OK-
554 PM CDT TUE MAY 24 2016

...THE FLASH FLOOD WARNING FOR CENTRAL PAYNE COUNTY WILL EXPIRE AT
600 PM CDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3616 9682 3616 9662 3603 9662 3603 9684
      3608 9707 3620 9715 3624 9714 3625 9701
      3625 9682

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 24, 2:42 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, May 24, 2:42 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Norman OK
242 PM CDT TUE MAY 24 2016

.DISCUSSION...
The primary focus of this discussion will be on strong to severe
thunderstorm chances this afternoon and evening.

Currently, 19z surface analysis reveals a weak outflow boundary from
the remnant convection that existed across southern Kansas earlier
this morning. This boundary has slowly pushed into northern
Oklahoma, becoming the focus for scattered thunderstorm development.
At the same time, a dryline continues to strengthen over the
Oklahoma and Texas Panhandles. Ahead of each of these boundaries, a
warm moist boundary layer remains in place; surface dew points are
well into the upper 60s and lower 70s. Additionally, low level
scattered to broken stratus remains in place across the region. The
24/19z sounding is currently coming in and still shows a modest
capping inversion over the region. However, it will continue to
weaken given moisture and heating taking place. In response to the
combination of the focus from the outflow and increased instability,
scattered thunderstorms will continue to fire in north central
Oklahoma. Expect this initial, early afternoon convection to persist
and remain focused in north central Oklahoma. Large damaging hail
will be the primary concern with this activity. However, given the
surface dew points in the low 70s, LCLs are obviously very low, and
although low level and deep layer shear isn't overly impressive, a
strong updraft could easily modify the environment around it and
result in intense rotational updrafts.

Late afternoon into the evening, copious amounts of instability
continue to reside across the region, ahead of the dryline and
outflow boundary. MLCAPE values from the SPC mesoanalysis are well
over 3000 J/Kg, which is probably fairly accurate given the 70 F
surface dewpoints and a quick glance at the not quite finished
24/19z sounding. As mentioned above, deep layer shear through the
mid to late afternoon isn't strong, but with the influence from the
approaching 500mb short wave feature across the Four Corners
(evident on WV), increasing mid-level winds will result in 0-6 Km
shear increasing across the region. Deep layer shear will range
anywhere from 35 to 45 kts ahead of the dryline, across western
Oklahoma. Model soundings from near the intersection of the dryline
and outflow boundary in northwestern Oklahoma reveal enhancement of
low level wind shear through the late afternoon hours, with values 20
to 30 kts, and 0-1 km SRH of 225 to 325 m2/s2. Storms that fire near
the intersection of these two boundaries and even farther south
along the dryline will easily produce strong rotating updrafts,
supportive of large damaging hail and the possibility of tornadoes.
The greatest concern will exist through from late afternoon through
sunset across northwestern Oklahoma. Across northern Oklahoma,
expect isolated to scattered thunderstorms to continue to fire along
the outflow into the evening. Although the tornado potential will be
lower for this activity, it's still possible given any localized
enhancement of low level shear and low lcls, tornado development
remains possible.

Evening and overnight, near or after sunset, with decent 500mb
westerly flow, expect storms to move much more efficiently eastward
than the previous days. Storms will gradually form into one or more
clusters or potentially a line through the mid to late evening. This
remaining convection as it pushes eastward will likely reach central
Oklahoma by 9 to 10 PM, still capable of producing large hail,
damaging winds, locally heavy rainfall, and a low chance of a few
tornadoes. After midnight, scattered thunderstorms will likely
linger across portions of central Oklahoma before finally pushing
eastward through the early morning hours.

Additionally, given the excessive rainfall across southwestern
Oklahoma and western north Texas and possibility of additional
rainfall tonight, although light in many places, will continue to
run with a Flood Watch through 25/12Z.

Active pattern continues through the end of the week. Wednesday
could be a down day, but some recovery over western and southern
Oklahoma may result in a low chance of isolated to scattered
thunderstorms, a few of which may pose a risk for hail to the size
of golf balls. Severe thunderstorm chances will be greatest on
Thursday as a strong dryline will push into western Oklahoma and
western north Texas, with ample shear and instability prevalent.
Strong rotating updrafts are expected, supportive of large damaging
hail, damaging wind gusts, locally heavy rainfall, and tornadoes.

Stay safe and keep up to date with the latest forecasts.

Kurtz

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  68  86  71  84 /  50  20  10  40
Hobart OK         70  91  69  88 /  40  20  10  50
Wichita Falls TX  72  90  72  87 /  20  20  10  50
Gage OK           63  93  62  90 /  50   0   0  30
Ponca City OK     69  89  71  86 /  50  10  10  40
Durant OK         70  84  71  82 /  50  20  20  40

&&

.OUN Watches/Warnings/Advisories...
OK...Flood Watch through Wednesday morning for OKZ021>023-027-033>039-
     044-045.

TX...Flood Watch through Wednesday morning for TXZ083>090.

&&
Hazardous weather outlook, May 24, 12:00 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT TUE MAY 24 2016

OKZ004>048-050>052-TXZ083>090-251000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT TUE MAY 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK FOR SEVERE STORMS ACROSS OKLAHOMA AND WESTERN
NORTH TEXAS.

LOCATION...
AN ENHANCED RISK IS LOCATED NORTHWEST OF A LINE FROM MEDFORD TO
WATONGA...CLINTON...AND HOLLIS OKLAHOMA. A SLIGHT RISK COVERS AN
AREA SOUTH AND EAST OF THE ENHANCED RISK AND NORTH OF A LINE FROM
COALGATE AND TISHOMINGO...TO ARDMORE OKLAHOMA...TO WICHITA FALLS AND
CROWELL TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE AFTER 4 PM.

IMPACTS...
VERY LARGE HAIL UP TO THE SIZE OF BASEBALLS... DAMAGING WIND GUSTS
80 MPH... AND HEAVY RAINFALL THAT COULD CAUSE FLOODING ARE THE MAIN
HAZARDS. A FEW TORNADOES ARE POSSIBLE... ESPECIALLY ACROSS NORTHWEST
OKLAHOMA.

DISCUSSION... A DRYLINE WILL MOVE EAST INTO THE EASTERN TEXAS
PANHANDLE. AN OUTFLOW BOUNDARY FROM MORNING STORMS AND RAIN OVER
SOUTHERN KANSAS EXTENDS FROM NORTH CENTRAL INTO NORTHWEST OKLAHOMA.
THIS WILL LIKELY MAKE AN IMPACT ON WHERE SEVERE STORMS DEVELOP.
ALONG THE DRY LINE...SCATTERED SEVERE STORMS ARE EXPECTED TO DEVELOP
OR MOVE INTO WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS.
VERY LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN CONCERNS. A
FEW TORNADOES WILL ALSO BE POSSIBLE...PARTICULARLY NEAR THE
INTERSECTION OF THE DRYLINE AND OUTFLOW BOUNDARY IN NORTHWEST
OKLAHOMA.

THE THUNDERSTORMS COULD DEVELOP INTO ONE OR MORE CLUSTERS OF STORMS
TONIGHT AND MOVE EAST THROUGH WEDNESDAY MORNING. IF THIS HAPPENS...
DAMAGING STRAIGHT-LINE WINDS WILL BECOME THE PRINCIPLE HAZARD WITH
LARGE HAIL STILL POSSIBLE. THE TORNADO POTENTIAL WILL DIMINISH BY
EARLY WEDNESDAY.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND TONIGHT.

.HEAVY RAIN...
HEAVY RAIN THAT COULD LEAD TO LOCALIZED OR FLASH FLOODING WILL BE
POSSIBLE THROUGH WEDNESDAY MORNING...ESPECIALLY ACROSS THOSE
LOCATIONS THAT HAVE ALREADY RECEIVED SEVERAL INCHES OF RAIN IN THE
LAST COUPLE OF DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THIS WEEKEND. STRONG TO
SEVERE STORMS WILL BE POSSIBLE ACROSS AT LEAST PARTS OF THE AREA
EACH DAY. HOWEVER... THURSDAY AND FRIDAY HAVE THE GREATEST
POTENTIAL FOR WIDESPREAD SEVERE WEATHER.

.HEAVY RAIN...
HEAVY RAIN THAT COULD LEAD TO LOCALIZED OR FLASH FLOODING WILL
ALSO REMAIN POSSIBLE THIS WEEK.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, May 24, 1:08 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
108 PM CDT TUE MAY 24 2016

OKZ007-012-241845-
GRANT OK-GARFIELD OK-
108 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT AND NORTH
CENTRAL GARFIELD COUNTIES UNTIL 145 PM CDT...

AT 105 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KREMLIN...MOVING
NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LAT...LON 3649 9788 3662 9800 3684 9764 3659 9754
TIME...MOT...LOC 1805Z 237DEG 13KT 3659 9787

WR
Special weather statement, May 24, 1:34 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
134 PM CDT TUE MAY 24 2016

OKZ013-241900-
NOBLE OK-
134 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NOBLE COUNTY UNTIL
200 PM CDT...

AT 129 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST OF
LUCIEN...MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3632 9744 3640 9746 3655 9720 3634 9712
TIME...MOT...LOC 1829Z 249DEG 18KT 3638 9738

..SPEG.
Local storm report, May 24, 2:42 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
242 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     4 SW CERES              36.43N 97.33W
05/24/2016                   NOBLE              OK   LAW ENFORCEMENT

            WINDS OVERTURNED A SEMI. TIME ESTIMATED FROM
            RADAR.

&&

MAD
Local storm report, May 24, 3:22 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
322 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             4 WSW MORRISON          36.27N 97.08W
05/24/2016  E2.00 INCH       NOBLE              OK   EMERGENCY MNGR

            HAIL WAS 2 MILES SOUTH OF 64 AND 177.

&&

MDAY
Special weather statement, May 24, 3:24 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
324 PM CDT TUE MAY 24 2016

OKZ020-026-242100-
LINCOLN OK-PAYNE OK-
324 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND
SOUTHEASTERN PAYNE COUNTIES UNTIL 400 PM CDT...

AT 322 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES
SOUTHWEST OF AVERY... MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LAT...LON 3576 9677 3584 9690 3610 9669 3604 9662
      3583 9662
TIME...MOT...LOC 2022Z 225DEG 18KT 3584 9680

..SPEG.
Local storm report, May 24, 3:36 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
336 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     5 SSW MORRISON          36.23N 97.05W
05/24/2016                   PAYNE              OK   EMERGENCY MNGR

            MOBILE HOME DESTROYED, BLOCKING ROADWAY ON
            LONE CHIMNEY. ALSO POWER LINES DOWN ON
            PERKINS ROAD AND LONE CHIMNEY.

&&

MAD

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:08 PM CDTSevere Thunderstorm WarningOUNHarper, Woodward37 min
May 23, 7:27 PM CDTSpecial Weather StatementOUNEllis33 min
May 23, 7:35 PM CDTSevere Thunderstorm WarningOUNWoods40 min
May 23, 7:44 PM CDTSevere Thunderstorm WarningOUNHarper, Woodward46 min
May 23, 7:49 PM CDTTornado WarningOUNWoodward26 min
May 23, 8:14 PM CDTTornado WarningOUNWoodward31 min
May 23, 8:15 PM CDTSpecial Weather StatementOUNWoods30 min
May 23, 8:17 PM CDTSpecial Weather StatementOUNHarper28 min
May 23, 8:31 PM CDTFlash Flood WarningOUNWoodward4 hr
May 23, 8:35 PM CDTSevere Thunderstorm WarningOUNEllis, Harper40 min
May 23, 8:44 PM CDTTornado WarningOUNWoodward31 min
May 23, 8:55 PM CDTTornado WarningOUNEllis35 min
May 23, 8:58 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward62 min
May 23, 9:10 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward50 min
May 23, 9:21 PM CDTAreal Flood AdvisoryOUNEllis, Harper, Woodward114 min
May 23, 9:26 PM CDTSevere Thunderstorm WarningOUNEllis, Harper34 min
May 23, 9:29 PM CDTTornado WarningOUNHarper31 min
May 23, 9:56 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward28 min
May 23, 11:37 PM CDTSpecial Weather StatementOUNBeckham38 min
May 23, 11:44 PM CDTSpecial Weather StatementOUNJackson31 min
May 24, 12:07 AM CDTSpecial Weather StatementOUNGreer38 min
May 24, 12:17 AM CDTSpecial Weather StatementOUNJackson28 min
May 24, 12:19 AM CDTSpecial Weather StatementOUNHarmon26 min
May 24, 12:23 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson39 min
May 24, 12:25 AM CDTSpecial Weather StatementOUNWashita35 min
May 24, 12:36 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman54 min
May 24, 12:55 AM CDTSpecial Weather StatementOUNHarmon35 min
May 24, 1:04 AM CDTSpecial Weather StatementOUNJackson41 min
May 24, 1:07 AM CDTAreal Flood AdvisoryOUNJackson, Kiowa, Tillman3 hr
May 24, 1:20 AM CDTFlash Flood WarningOUNJackson, Tillman3 hr
May 24, 1:23 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman52 min
May 24, 1:32 AM CDTTornado WarningOUNTillman28 min
May 24, 1:41 AM CDTSevere Thunderstorm WarningOUNTillman34 min
May 24, 2:08 AM CDTSevere Thunderstorm WarningOUNTillman52 min
May 24, 2:24 AM CDTSpecial Weather StatementOUNJackson51 min
May 24, 2:47 AM CDTSevere Thunderstorm WarningOUNCotton, Tillman58 min
May 24, 2:49 AM CDTSpecial Weather StatementOUNComanche56 min
May 24, 3:34 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson41 min
May 24, 3:37 AM CDTSpecial Weather StatementOUNCotton38 min
May 24, 4:02 AM CDTSpecial Weather StatementOUNStephens58 min
May 24, 4:13 AM CDTSevere Thunderstorm WarningOUNJefferson20 min
May 24, 4:15 AM CDTSpecial Weather StatementOUNCotton45 min
May 24, 4:32 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens25 min
May 24, 4:59 AM CDTSpecial Weather StatementOUNCarter, Garvin, Murray46 min
May 24, 5:47 AM CDTSpecial Weather StatementOUNJohnston, Love, Marshall, Murray58 min
May 24, 6:56 AM CDTSpecial Weather StatementOUNAtoka64 min
May 24, 1:08 PM CDTSpecial Weather StatementOUNGrant37 min
May 24, 1:34 PM CDTSpecial Weather StatementOUNNoble26 min
May 24, 1:48 PM CDTSevere Thunderstorm WarningOUNKay, Noble42 min
May 24, 2:23 PM CDTSevere Thunderstorm WarningOUNNoble52 min
May 24, 2:25 PM CDTAreal Flood AdvisoryOUNNoble, Payne3 hr
May 24, 2:40 PM CDTFlash Flood WarningOUNNoble3 hr
May 24, 2:43 PM CDTTornado WarningOUNNoble, Payne32 min
May 24, 3:15 PM CDTSevere Thunderstorm WarningOUNNoble, Payne45 min
May 24, 3:24 PM CDTSpecial Weather StatementOUNPayne36 min
May 24, 3:35 PM CDTTornado WarningOUNPayne25 min
May 24, 3:57 PM CDTSevere Thunderstorm WarningOUNNoble, Payne48 min
May 24, 4:14 PM CDTSevere Thunderstorm WarningOUNNoble, Payne31 min
May 24, 4:44 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne46 min
May 24, 6:16 PM CDTSpecial Weather StatementOUNAlfalfa29 min

Nearby

Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.